# SDR IPXA2016041001908

- Difficulty date: March 28, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 79,754 hours, 16,293 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: WSP0798505
- Part serial: 72
- Condition: Corroded
- Location: Rcb
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, 2 AREAS OF CORROSION ON RCB FWD SKIN AND ALONG LOWER SURFACE AT X=79.  REPAIRED NOTED CORROSION IAW EA 011-5310-01-A6189, REV IR AND EO MD11-5310-60402-A.
